# SDR 01FDEA00470

- Difficulty date: June 20, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT T/O CR AIR CONDITIONER DOOR LIGHT STARTED FLICKERING THEN BECAME STEADY PER RED TAB.  ACN RELEASE PER MEL.  ALL A/C DOOR VERIFIED CLOSED AND LOCKED.
